# SDR SWIA2020021848738

- Difficulty date: January 9, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Intercostal
- Condition: Dented
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DENT REPAIR OF LH INBD FLAP, MIDDLE SPAR INTERCOSTAL P/N CC670-14120-1 FOUND TO HAVE DENT DAMAGE.       (C-CHECK)   RO:2/14/2020REMOVED AND REPLACED WITH NEW PART REF CRJ 700 SRM.
